# SDR GTIA2018090502831

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 31,330 hours, 14,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT FR8-9 RT LATERAL STR TO RT SIDE STR. PERFORMED A DOUBLER REPAIR AS PER EO 5311-1854.
